i have a condition where i sweat excessively. I took this medication called Glycopyrrolate. I have not taken the medicine for 6 months and i still have many problems, it is frustrating me and is making me feel suicidal. My doctor is too busy to help me. Basically all my body functions do not work. I shiver in the cold. i cant control the saliva secretions in my mouth and my eyes. i cannot talk properly in the cold, i am drooling with dry lips. i cant listen to loud music my ears cannot protect me. whenever i go into the cold i shiver and my teeth chatter, it is like my immune system cant protect me, please please try to help me diagnose my problem
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?